Weight Gain Due To Medicines

2 Replies Updated



Conversation Starter

Neli Roy Says:


I am 27, suffering from Fybromylagia since last 9 months. my doc prescribed - pregablin Lyrica, Duzela, Gemcal, Xenobid medicines . i gained 10 kgs weight ever since treatment started. Is it due to the medicines ? If yes, then what can I do to reduce ? I am walking 4-5 kms briskly every day but no wght loss.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Have you discussed it with your doctor? Do you watch your diet to monitor your calorie and fat intake?

The Lyrica contains the active ingredient Pregabalin and it has been known to cause weight gain in some people that have taken it, so it may be the culprit.

Learn more:

https:/­/­www.medschat.com/­wiki/­Lyrica/­

REPLYSHAREREPORT
Was this helpful?     0     0  
2
BostonHolly Says:

I gained weight on some of those same medications as well, it's a common side effect. Walking is good for you but it won't stave weight gain. Talk to your doctor about it, you may need to try other medications if it's a problem, weight will surely not help w/chronic pain.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

I WANT MEDICINES NAME OR POWDER FOR WEIGHT GAIN
Dear Sir, I m akash,age-23,weight-55,height-5'5": feeling week and have a lean body. I have suffered from fever ... 1 reply
Weight gain due to Clopitorva and Telma
I have been on Clopitorva 20 + Telma 40 for five months. During this time I have seen fat around my tummy that has incre... 3 replies
WEIGHT GAIN DUE TO LEVIPILL
my wife operated for meningioma, abenign tumor and is on levipill 500 mg morning and 1000mg at night,before surgery the ...
weight gain due to Gabaneuron medicine
I took 300mg gabaneuron for about 1 month on doctors prescription as i was feeling quite weak. Now i am feeling fine but...
weight loss medicines for women
Hi this is Indu 30 yrs old my weight is 85 kg how to reduce. ## Hii can I loss my weight with ebexid ## I believe you ar... 2 replies
decrease in libido & erectile dysfunction due to medicines
Medicines taken since 1 wk :Lupin's Katadol Caps 1-0-1; Rejoint Tablets 1-0-1; Nervmax Capsules 0-0-1; & Uprise-... 1 reply
fat gainer medicines
I want to be fat because I am slim. I am from India Kashmir.Age 28 years ## Hello, Jan! How are you? According to the NI... 7 replies
Hi There Im 26 Years Oldi Have Epilepsy Since My Childhood But After Taking Medicines For 3 I Went Normal Never Got Seizures Again Lately In Mar 2009
hi there, I'm 26 years old.I have epilepsy since my childhood. But after taking medicines for 3 years I went normal ... 3 replies
To gain weight
how I can get very good muscle and gain weight ## Eat a ton of lean meat and starches, and then start lifting. You'r... 1 reply
to gain lost weight
I am 60 years old and lost weight due to double lung infection. Which is now clear I would prefer to put back the Lost 1... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 7 April 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA